Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4225
Title: A Note on Harmonic Calculus in $m$-convex Algebras
Authors: El Kinani, A.
Keywords: maximum modulus principleharmonic functional calculusm-convex Q-algebrahermitian algebra
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. El Kinani, "A Note on Harmonic Calculus in $m$-convex Algebras", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 105-112.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Abstract: We prove a version of the maximum modulus principle, for harmonic vector valued functions, in complete locally m-convex $Q--\ast--algebras$. This is used to generalize som extended versions of von Neumann's inequality.
URI: http://hdl.handle.net/10077/4225
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:
File Description SizeFormat 
KinaniRendMat33.pdf172.73 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

585
checked on Feb 23, 2018

Download(s)

197
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.